# SDR 98ZZZX1847

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BK117A1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear
- Part number: 4639311002
- Condition: Defective
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT GET GEAR PATTERN TO MOVE OFF TOE.  TRIED IN TWO DIFFERENT GEARBOXES WITHOUT SUCCESS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
